# SDR AALA20131121004

- Difficulty date: November 21, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 43,564 hours, 20,786 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: CORROSION
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER CLIP NUT ON NR 4 SEAT TRACK FLANGE FROM STATIONS 1299 TO 1301.  INSTALLED SEAT TRACK AA74-B, SPLICE AA7413.505 & ACA7414-3 IN SEAT TRACK NR 4 FROM STATIONS 1240 TO 1301 IAW SRM 53-05-00.
